Finite-dimensional approach to estimation of functional parameters in a parabolic system
Kazushi Nakano,
Ichiro Tsurumi and
Setsuo Sagara
Mathematics and Computers in Simulation (MATCOM), 1990, vol. 32, issue 4, 351-357
Abstract:
This paper deals with the problem of finite-dimensional estimation of functional parameters in a parabolic distributed system from the information theoretic viewpoints. A maximum likelihood estimator based on the Bayesian procedure is derived for overcoming the ill-posedness and its bias is evaluated. In addition, the order of the estimator is statistically selected by applying A Bayesian Information Criterion.
Date: 1990
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549090140E
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:32:y:1990:i:4:p:351-357
DOI: 10.1016/0378-4754(90)90140-E
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().